# SDR AALA2019111189004

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 22,157 hours, 8,793 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LOW SPEED REJECT BELOW 80KTS ON ACCOUNT OF ERRONEOUS ECAM THRUST REVERSER NUMBER TWO MESSAGE. MAINTENANCE ACCOMPLISHED OPERATIONAL CHECK ON THRUST REVERSER IAW AMM 78-30-00, NO FAULT REPORTED. OPS CHECK GOOD.
